# SDR CA120601003

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 51,597 hours, 46,455 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: 0370306E002
- Condition: Migrated
- Location: Mlg Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE TO DESTINATION, THE F/A NOTICED THAT 1 OF THE RT MLG DOOR WAS NOT FULLY CLOSED.  UPON ARRIVAL, THE CAPTAIN REPORTED THAT THE CENTER DOOR AFT SECTION WAS DETACHED FROM THE NACELLE.  A MAINTENANCE TEAM TRAVELLED ON A AOG TRIP AND FOUND THE CENTER DOOR AFT HINGE BEARING HAD MIGRATED OUT FROM THE HINGE BRACKET.  THE BEARING WAS REPLACED, THE AREA INSPECTED, DOOR RETRACTIONS PERFORMED AND THE ACFT RELEASED FOR SERVICE.
